Avoid Dosing Mistakes When Treating the Flu

Flu activity tends to peak between December and February. The Acetaminophen Awareness Coalition reminds consumers to double-check medicine labels to avoid doubling up on medicines that contain acetaminophen when treating illnesses during this cold and flu season. Acetaminophen is a common drug ingredient found in more than 600 over-the-counter and prescription medications. The FDA recommends taking no more than 4,000 milligrams of acetaminophen in a 24-hour period. Taking more than directed is an overdose and can lead to liver damage. (Source: AWARXE® Prescription Drug Safety Program, 12/18/17

http://www.knowyourdose.org/get-the-facts/